# SDR ASAA2017100922153

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 8,743 hours, 2,950 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Malfunctioned
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE'S NO CONTROL OF THE LIGHTING ON THE PRESSURE CONTROL PANEL.  ACFT GROUNDED.  FOUND THE FLT ALT, LAND ALT, AND OUTFLOW VALVE IND STUCK ON MAXIMUM BRIGHTNESS. ADDITIONALLY FOUND THE OUTFLOW VALVE INDICATOR SHOWING CLOSED WITH THE VALVE IN THE OPEN POSITION.  PERFORMED POWER RESET PROCEDURE IAW FIM 21-31, TASK 803, PARA I, OPS CHECKED NORMAL. OUTFLOW VALVE POSITION INDICATION AGREES WITH OUTFLOW VALVE POSITION.
